# SDR AALA202509058701

- Difficulty date: August 17, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 38,110 hours, 15,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: P17985
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EXTERNAL SKIN GOGO ANTENNA DOUBLER / COVER PLATE BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L. REPLACED GOGO ANTENNA DOUBLER / COVER PLATE PER SRM 51-72-11.
